Anonymous and positively responsive aggregation rules
Lucas Hoots and
Robert C. Powers
Mathematical Social Sciences, 2015, vol. 77, issue C, 9-14
Abstract:
May’s Theorem characterizes simple majority rule with the conditions of anonymity, neutrality, and positive responsiveness. We characterize the class of rules satisfying anonymity and positive responsiveness using the concept of a strong quota pair system.
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489615000517
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:77:y:2015:i:c:p:9-14
DOI: 10.1016/j.mathsocsci.2015.06.003
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().